# SDR AALA202302232557

- Difficulty date: October 29, 2022
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 62,445 hours, 36,188 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300300
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING REAR SPAR TRAILING EDGE TOP SKIN PANEL #2 LOWER SURFACE AT WX 3622 BETWEEN RIBS 7 AND 8.  MAINTENANCE REPAIRED SKIN PANEL PER EA 340283.
